# SDR AALA950301

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA-SFO - FLT 357 - DURING CRUISE, EMERGENCY FLOOR LIGHTS ILLUMINATED THROUGHOUT CABIN FOR APPROXIMATELY 3 MINUTES AND THEN EXTINGUISHED.  ACFT PROCEEDED TO SFO WITH NO FURTHER ILLUMINATIONS.  ACCOMPLISHED CHECK OF EMERGENCY FLOOR LIGHT SYSTEM WITH NO DEFECTS FOUND.  UNABLE TO DUPLICATE PROBLEM.  ACFT RETURNED TO SERVICE.  (W)
